# SDR SWAA117244

- Difficulty date: September 11, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 35,027 hours, 20,166 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782121
- Part serial: 6161
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - IN FLIGHT NR 1 ENGINE "A" HYD LIGHT "LOW PRESSURE" LIGHT ILLUMINATED.  REMOVED AND REPLACED A-SYS HYD MODULE PER MM.
